Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 60, NWS Austin/San Antonio, TX

September 19, 2014Uvalde County, Zavala County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Sep 19, 2014, 2:53 AM CDT for Uvalde County, Zavala County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 19, 2014, 2:53 AM CDT (07:53 UTC)
Expired
Sep 19, 2014, 5:45 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Uvalde County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 55 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 7.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2014-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 756 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2014-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
756 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1592 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

389 
WGUS54 KEWX 190753
FFWEWX
TXC463-507-191045-
/O.NEW.KEWX.FF.W.0060.140919T0753Z-140919T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
253 AM CDT FRI SEP 19 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN UVALDE COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITY OF UVALDE...
  NORTHEASTERN ZAVALA COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...LA PRYOR...BATESVILLE...

* UNTIL 545 AM CDT

* AT 247 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETERMINED THAT RAINFALL ESTIMATES OF 2 TO 4 INCHES FROM DOPPLER
  RADAR INDICATE FLASH FLOODING IS LIKELY FROM THUNDERSTORMS OVER 
  THE WARNED AREA. AN ADDITIONAL 1 TO 3 INCHES OF RAIN IS LIKELY
  OVER THE NEXT FEW HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  UVALDE...SABINAL...LA PRYOR AND KNIPPA. IN ADDITION...MOTORISTS
  ALONG HIGHWAYS 90 AND 57 SHOULD BE ON THE LOOKOUT FOR FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE WHERE WATER IS OVER THE ROADWAY...TURN AROUND...DONT 
DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN AUSTIN
SAN ANTONIO.

&&

LAT...LON 2944 9992 2943 9941 2891 9942 2891 9992

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 18, 11:47 PM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Sep 18, 11:47 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1147 PM CDT THU SEP 18 2014

.AVIATION...CONVECTION HAS WANED IN THE VICINITY OF THE AERODROMES
...LEAVING VFR TO MVFR CLOUDINESS BEHIND. THESE TRENDS SHOULD HOLD
THROUGH THE OVERNIGHT HOURS WITH LIGHT WINDS AT THE SURFACE. FOR
FRIDAY...OPTED TO INCLUDE A TEMPO FOR CONVECTION IN 3 OUT OF 4 TAF
SITES GIVEN THE EXPECTED ROUND OF SCATTERED SHOWERS/THUNDERSTORMS
FOR TOMORROW. A RETURN TO MVFR IS EXPECTED FRIDAY NIGHT AFTER THE
CONVECTION ENDS.
&&

.PREV DISCUSSION... /ISSUED 1143 PM CDT THU SEP 18 2014/

UPDATE...
OUTFLOW MODIFIED AIR HAS TEMPORARILY STABILIZED THE AIR OVER
CENTRAL TEXS WITH CONVECTIVE FOCUS REPOSITIIONING MAINLY ALONG AND
SW OF A LINE FROM ROCKSPRINGS TO SAN MARCOS TO HALLETTSVILLE.
HI-RES MODELS SHOW OVERNIGHT POPS TRENDING SW WITH THE HIGHER LOW
LEVEL MOISTURE FIELDS AND SUGGEST A GRADUAL INCREASE IN RAIN
CHANCES OVER THE SWRN HALF OF THE FORECAST AREA TOWARD DAYBREAK.
POPS AND QPF WERE UPDATED IN THE LATEST FORECAST TO LOWER THE RAIN
CHANCES A BIT OVER AUS. SLIGHT OVERRUNNING OF THE PACIFIC MOISTURE
OVER THE HILL COUNTRY AND CENTRAL TX SHOULD MEAN AT LEAST SOME
DRIZZLE AND LIGHT SHOWERS AND POSSIBLY A FEW THUNDERSTORMS. THUS
WILL CONTINUE THE FFA AND NUDGE THE POPS FOR NE COUNTY DOWNWARD
ONLY BY ABOUT 20 PERCENT OR SO. SOME LOCALLIZED FLOODING COULD
STILL DEVELOP...MAINLY NEAR I-10 TOWARD DAYBREAK.

PREV DISCUSSION... /ISSUED 911 PM CDT THU SEP 18 2014/

UPDATE...
EVENING FORECAST IS GENERALLY ON TRACK...AND WITH ACTIVITY
SHIFTING TOWARD SOUTHERN AND WESTERN COUNTIES...WILL MAKE NO
CHANGES TO THE BASIC FORECAST. ONLY CHANGE WAS A NEW PUBLISH OF
THE QPF WHICH ACCOUNTS FOR HIGHER EVENING RAINS OVER CENTRAL
TEXAS.

PREV DISCUSSION... /ISSUED 627 PM CDT THU SEP 18 2014/

AVIATION...THE PREVIOUS SET OF TAFS HAS BEEN ADJUSTED TO ACCOUNT
FOR CONVECTION THAT IS DEVELOPING IN THE VICINITY OF AUS...SAT...
AND SSF. OVERALL...EXPECT SHOWERS AND THUNDERSTORMS TO AFFECT
THESE AERODROMES THROUGH THE NEXT FEW HOURS UNTIL CONDITIONS
BECOME MORE QUIET AFTER MIDNIGHT. THE WEATHER PATTERN LOOKS A
LITTLE DRIER FOR FRIDAY...AND THAT PREVIOUS TREND HAS BEEN KEPT
FOR THESE TAFS. HOWEVER...FUTURE SHIFTS MAY NEED TO INCLUDE THE
MENTION OF CONVECTION FOR THIS DAY. OVERALL...MVFR/VFR SHOULD
DOMINATE THROUGH THE NEXT 24 TO 30 HOURS. VARYING CEILING AND
CONVECTION TRENDS WILL QUITE LIKELY NECESSITATE AMENDMENTS FOR THE
NEXT SEVERAL HOURS AND THROUGH TONIGHT.

PREV DISCUSSION... /ISSUED 401 PM CDT THU SEP 18 2014/

SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
THE OVERNIGHT RAINFALL EVENT LEFT SOME IMPRESSIVE PRECIPITATION
TOTALS ACROSS PORTIONS OF SOUTH CENTRAL TEXAS. HARDEST HIT WERE
WILLIAMSON...TRAVIS...NORTHERN HAYS AND NORTHERN BLANCO COUNTIES.
THE HIGHEST RAINFALL TOTAL SO FAR HAS BEEN 7.1 INCHES FROM A
COCORAHS OBSERVER IN WEST CENTRAL TRAVIS COUNTY. THERE WERE FAIRLY
WIDESPREAD REPORTS OF 2 TO 4 INCHES ACROSS TRAVIS AND WILLIAMSON
COUNTIES.

SATELLITE TRENDS FROM THIS MORNING SHOW PRONOUNCED CLEARING ACROSS
LOCATIONS GENERALLY EAST OF HIGHWAY 83. DAYTIME HEATING ALONG WITH A
CONTINUED VERY MOIST ATMOSPHERE (PRECIPITABLE WATER VALUES FROM NEAR
1.9" WEST TO 2.25" EAST) HAVE ALLOWED ANOTHER ROUND OF CONVECTION TO
DEVELOP THIS AFTERNOON. HI-RES MODELS SUGGEST AREAS ALONG AND NORTH
OF HIGHWAY 71 STAND THE BEST SHOT AT ADDITIONAL PRECIPITATION THIS
AFTERNOON AND INTO THE EVENING HOURS. BASED ON THE RECENT
RAINFALL...EXPECTED ADDITIONAL RAINFALL AND THE DAY 1 EXCESSIVE
RAINFALL OUTLOOK OF SLIGHT TO MODERATE...WE WILL CONTINUE A VERY
GOOD CHANCE FOR PRECIPITATION FOR THE REST OF TODAY INTO TONIGHT.
ELSEWHERE ACROSS THE REGION...THE LATEST HI-RES MODELS SUGGEST A
GOOD CHANCE FOR RAIN ACROSS MOST AREAS...ESPECIALLY ALONG AND EAST
OF A ROCKSPRINGS TO UVALDE TO PLEASANTON LINE. THE HI-RES ARW/NMM
SHOW A MORE ORGANIZED AREA OF CONVECTION DROPPING SOUTH OUT OF WEST
CENTRAL TEXAS INTO THE WESTERN HILL COUNTRY AND SOUTHERN EDWARDS
PLATEAU OVERNIGHT. GIVEN GOOD AGREEMENT AMONG THE MODELS...WE HAVE
OPTED TO INCREASE RAIN CHANCES SIGNIFICANTLY ACROSS THIS REGION. THE
ATMOSPHERE REMAINS VERY MOIST AND CAN/T RULE OUT ADDITIONAL HEAVY
RAINFALL AND FLASH FLOODING CONCERNS OVERNIGHT. WITH THIS IN MIND...
WE WILL EXTEND THE CURRENT FLASH FLOOD WATCH FOR THE HIGHWAY 71
CORRIDOR THROUGH 7 AM FRIDAY MORNING. WE WILL ALSO ADD COUNTIES
ALONG AND NORTH OF A ROCKSPRINGS...UVALDE...SAN ANTONIO...GONZALES
TO HALLETTSVILLE LINE. RAINFALL AMOUNTS WILL GENERALLY AVERAGE 1-3"
WITH HIGHER AMOUNTS OF 3 TO 5". MOISTURE REMAINS INTACT ON FRIDAY
AND WITH SUBTLE SHORTWAVE TROUGHS EMBEDDED IN THE NORTHWEST FLOW
ALOFT... WE WILL INCREASE RAIN CHANCES TO 30% ALONG THE RIO GRANDE
AND UP TO 50% GENERALLY NORTH OF I-10.

LONG TERM (SATURDAY THROUGH THURSDAY)...
ON SATURDAY...THE SHORT RANGE MODELS SUGGEST THE MID-LEVEL REMNANTS
OF ODILE WILL GRADUALLY SLIDE EASTWARD INTO PORTIONS OF WEST CENTRAL
AND CENTRAL TEXAS. ADDITIONAL SHOWERS AND THUNDERSTORMS REMAIN
POSSIBLE GIVEN PLENTY OF MOISTURE AND DAYTIME HEATING. THE
REMNANTS OF ODILE EVENTUALLY MOVE EAST THROUGH EARLY NEXT WEEK.
WE/LL CONTINUE TO MENTION A SLIGHT CHANCE OF SHOWERS AND STORMS
THROUGH TUESDAY. THE MEDIUM RANGE MODELS HAVE TRENDED WITH A COLD
FRONT NEXT WEEK AND GENERALLY SHOW LITTLE CHANGE IN AIR MASS
ACROSS THE REGION.
&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              73  90  72  89  73 /  70  50  30  30  20
AUSTIN BERGSTROM INTL AIRPORT  72  89  71  89  71 /  70  50  30  30  20
NEW BRAUNFELS MUNI AIRPORT     73  90  72  91  72 /  70  50  30  30  20
BURNET MUNI AIRPORT            71  88  72  88  72 /  70  50  30  30  20
DEL RIO INTL AIRPORT           76  89  75  88  75 /  40  30  30  30  30
GEORGETOWN MUNI AIRPORT        72  88  72  89  73 /  70  50  30  30  20
HONDO MUNI AIRPORT             73  91  72  91  73 /  70  40  30  30  30
SAN MARCOS MUNI AIRPORT        73  89  72  89  73 /  70  50  30  30  20
LA GRANGE - FAYETTE REGIONAL   73  90  72  89  74 /  70  50  30  30  20
SAN ANTONIO INTL AIRPORT       75  90  75  91  75 /  70  50  30  30  20
STINSON MUNI AIRPORT           75  91  74  92  75 /  70  50  30  30  30
&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR THE FOLLOWING COUNTIES:
BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...
EDWARDS...FAYETTE...GILLESPIE...GONZALES...GUADALUPE...HAYS...
KENDALL...KERR...LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...
UVALDE...WILLIAMSON.
&&

MESOSCALE/AVIATION...TOMASELLI
Hazardous weather outlook, Sep 18, 5:00 PM CDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
500 PM CDT THU SEP 18 2014

TXZ171>173-183>194-202>209-217>225-228-191100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
500 PM CDT THU SEP 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FOR BANDERA...BEXAR...BLANCO...
CALDWELL...COMAL...EDWARDS...GILLESPIE...GONZALES...GUADALUPE...
HAYS...KENDALL...KERR...LAVACA...MEDINA...REAL...AND UVALDE
COUNTIES UNTIL 7 AM CDT FRIDAY.

A MOIST TROPICAL AIRMASS WILL ALLOW FOR SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. LOCALLY HEAVY RAINFALL
WITH HIGH RAIN RATES ARE POSSIBLE. ISOLATED RAINFALL TOTALS OF 3
TO 5 INCHES COULD LEAD TO URBAN FLOODING AND FLASH FLOODING...
ESPECIALLY IN THE WATCH AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A MOIST TROPICAL AIRMASS WILL PERSIST ACROSS SOUTH CENTRAL TEXAS
BRINGING GOOD CHANCES OF SHOWERS AND THUNDERSTORMS FRIDAY INTO
SATURDAY. A THREAT FOR LOCALLY HEAVY RAINFALL AND ISOLATED FLASH
FLOODING WILL PERSIST FRIDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER...
RAINFALL REPORTS WILL BE NEEDED THROUGH THE END OF THE WEEK. WE
ENCOURAGE ALL COCORAHS AND SKYWARN SPOTTERS TO REPORT SIGNIFICANT
RAINFALL AMOUNTS.

In the hours before

Special weather statement, Sep 18, 9:29 PM CDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
929 PM CDT THU SEP 18 2014

TXZ205-207-221-223-190330-
BEXAR-GONZALES-GUADALUPE-WILSON-
929 PM CDT THU SEP 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN BEXAR...
NORTHEASTERN WILSON...SOUTHERN GUADALUPE AND WESTERN GONZALES
COUNTIES UNTIL 1030 PM CDT...

AT 928 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR NEW BERLIN...OR 11 MILES SOUTHWEST OF
SEGUIN...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  STOCKDALE...
  LA VERNIA...
  PANDORA...
  NIXON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2934 9768 2915 9787 2936 9820 2951 9815
      2956 9795
TIME...MOT...LOC 0230Z 309DEG 9KT 2944 9806

TOMASELLI
Local storm report, Sep 18, 9:54 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
954 PM CDT THU SEP 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      5 NE JOHNSON CITY       30.34N  98.35W
09/18/2014                   BLANCO             TX   LAW ENFORCEMENT

            4 FEET OF WATER ON CR 301-CYPRESS MILL ROAD. WATER
            SUBSIDING BUT STILL OVER THE ROAD AS OF 930 PM.

&&

EVENT NUMBER EWX1400668

LJH
Special weather statement, Sep 18, 10:02 PM CDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1002 PM CDT THU SEP 18 2014

TXZ207-221-190400-
GUADALUPE-WILSON-
1002 PM CDT THU SEP 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR WILSON AND SOUTHERN GUADALUPE
COUNTIES UNTIL 1100 PM CDT...

AT 955 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR LA VERNIA...OR 10 MILES NORTHWEST OF
STOCKDALE...MOVING SOUTH-SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. PEA SIZE HAIL IS ALSO
POSSIBLE WITH THIS THUNDERSTORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FLORESVILLE...
  STOCKDALE...
  POTH...
  SUTHERLAND SPRINGS...
  PANDORA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2896 9810 2932 9823 2950 9799 2937 9785
      2936 9786 2925 9776
TIME...MOT...LOC 0301Z 312DEG 7KT 2933 9806

TOMASELLI
Local storm report, Sep 18, 10:58 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1058 PM CDT THU SEP 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FLASH FLOOD      3 S WEIR                30.63N  97.59W
09/18/2014                   WILLIAMSON         TX   LAW ENFORCEMENT

            SEVERAL NEW COUNTY ROADS CLOSED TONIGHT DUE TO HEAVY
            RAIN... ESPECIALLY EAST OF SH 130 NEAR SH 29 AND HWY 79.

&&

EVENT NUMBER EWX1400669

LJH
Local storm report, Sep 18, 11:41 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1141 PM CDT THU SEP 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND DMG     LA VERNIA               29.36N  98.11W
09/18/2014                   WILSON             TX   LAW ENFORCEMENT

            ROOF RIPPED OFF A MOBILE HOME.

&&

EVENT NUMBER EWX1400670

LJH
Local storm report, Sep 19, 1:48 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
148 AM CDT FRI SEP 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HEAVY RAIN       2 N JARRELL             30.85N  97.60W
09/18/2014  M1.45 INCH       WILLIAMSON         TX   CO-OP OBSERVER

            1.45 INCHES OF RAIN IN 30 MINUTES MEASURED BY CO-OP
            OBSERVER.

0620 PM     FLASH FLOOD      3 S WEIR                30.63N  97.59W
09/18/2014                   WILLIAMSON         TX   LAW ENFORCEMENT

            SEVERAL NEW COUNTY ROADS CLOSED TONIGHT DUE TO HEAVY
            RAIN... ESPECIALLY EAST OF SH 130 NEAR SH 29 AND HWY 79.

0639 PM     FLASH FLOOD      2 SW LAKEWAY            30.35N  98.00W
09/18/2014                   TRAVIS             TX   LAW ENFORCEMENT

            BOTH LANES OF HIGHLAND BLVD IN LAKEWAY CLOSED DUE TO
            HIGH WATER.

0721 PM     FLASH FLOOD      3 W SUNSET VALLEY       30.23N  97.87W
09/18/2014                   TRAVIS             TX   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED DUE TO HIGH WATER... INCLUDING
            CITY STREETS NEAR ESCARPMENT BLVD AND HWY 290 AND AT
            9100 BLOCK OF HWY 71

0730 PM     FLASH FLOOD      5 NE JOHNSON CITY       30.34N  98.35W
09/18/2014                   BLANCO             TX   LAW ENFORCEMENT

            4 FEET OF WATER ON CR 301-CYPRESS MILL ROAD. WATER
            SUBSIDING BUT STILL OVER THE ROAD AS OF 930 PM.

0735 PM     FLASH FLOOD      1 SSW LAKEWAY           30.36N  97.98W
09/18/2014                   TRAVIS             TX   NEWSPAPER

            CITY OF LAKEWAY REPORTING SEVERAL CONDOS ON STONEY
            CREEK COVE ARE BEING EVACUATED DUE TO FLOODING.

0945 PM     TSTM WND DMG     LA VERNIA               29.36N  98.11W
09/18/2014                   WILSON             TX   LAW ENFORCEMENT

            ROOF RIPPED OFF A MOBILE HOME.

&&

EVENT NUMBER EWX1400664 EWX1400669 EWX1400665 EWX1400666 EWX1400668
EWX1400667 EWX1400670

ZEITLER

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 7:17 PM CDTFlash Flood WarningEWXBlanco, Hays, Travis3 hr
Sep 18, 8:34 PM CDTSpecial Weather StatementEWXComal56 min
Sep 18, 9:29 PM CDTSpecial Weather StatementEWXWilson61 min
Sep 18, 10:02 PM CDTSpecial Weather StatementEWXWilson58 min
Sep 18, 10:10 PM CDTSevere Thunderstorm WarningEWXGuadalupe, Wilson45 min
Sep 19, 12:28 AM CDTAreal Flood AdvisoryEWXFrio, Medina, Uvalde, Zavala3 hr
Sep 19, 5:25 AM CDTAreal Flood AdvisoryEWXTravis, Williamson2 hr
Sep 19, 7:34 AM CDTAreal Flood AdvisoryEWXTravis, Williamson116 min
Sep 19, 11:07 AM CDTFlash Flood WarningEWXBlanco, Gillespie, Kendall, Kerr3 hr
Sep 19, 12:59 PM CDTAreal Flood AdvisoryEWXLlano2 hr
Sep 19, 1:30 PM CDTFlash Flood WarningEWXLlano2 hr
Sep 19, 6:50 PM CDTAreal Flood AdvisoryEWXEdwards2 hr

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.